Alert archive / New Mexico / Wind Advisories in 2023
Wind Advisory 15, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this wind advisory at Feb 28, 2023, 2:30 AM MST for Eddy County, New Mexico; Culberson County, Texas. It took effect at Feb 28, 2023, 11:00 AM MST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2023, 2:30 AM MST (09:30 UTC)
- In effect from
- Feb 28, 2023, 11:00 AM MST
- Expired
- Feb 28, 2023, 6:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Eddy County, NM, Culberson County, TX
The radar
The Holloman AFB radar (KHDX), 203 km from the middle of the area, began a volume at 09:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 9.5 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4235 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
910 WWUS74 KMAF 280930 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 330 AM CST Tue Feb 28 2023 TXZ277-030600- /O.EXB.KMAF.HW.W.0012.230301T1400Z-230303T0600Z/ Davis Mountains- Including the city of Fort Davis 330 AM CST Tue Feb 28 2023 ...HIGH WIND WARNING IN EFFECT FROM 8 AM WEDNESDAY TO MIDNIGHT CST THURSDAY NIGHT... * WHAT...Southwest winds 35 to 55 mph with gusts up to 75 mph expected. * WHERE...Davis Mountains. * WHEN...From 8 AM Wednesday to midnight CST Thursday night. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. Severe turbulence near the mountains will be hazardous for low flying light aircraft. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ027-TXZ270-271-030600- /O.EXT.KMAF.HW.W.0012.230228T1300Z-230303T0600Z/ Guadalupe Mountains of Eddy County- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains- Including the cities of Queen, Guadalupe Mountains NP, and Pine Springs 330 AM CST Tue Feb 28 2023 /230 AM MST Tue Feb 28 2023/ ...HIGH WIND WARNING NOW IN EFFECT FROM 7 AM CST /6 AM MST/ THIS MORNING TO MIDNIGHT CST /11 PM MST/ THURSDAY NIGHT... * WHAT...West winds 45 to 65 mph with gusts up to 95 mph expected. * WHERE...Guadalupe and Delaware Mountains. * WHEN...From 7 AM CST /6 AM MST/ this morning to midnight CST /11 PM MST/ Thursday night. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. Severe turbulence near the mountains will be hazardous for low flying light aircraft. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ028-TXZ273-030600- /O.NEW.KMAF.WI.Y.0015.230228T1800Z-230301T0100Z/ /O.NEW.KMAF.HW.A.0014.230302T1500Z-230303T0600Z/ Eddy County Plains-Eastern Culberson County- Including the cities of Artesia, Carlsbad, and Carlsbad Caverns NP 330 AM CST Tue Feb 28 2023 /230 AM MST Tue Feb 28 2023/ ...WIND ADVISORY IN EFFECT FROM NOON CST /11 AM MST/ TODAY TO 7 PM CST /6 PM MST/ THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... * WHAT...For the Wind Advisory, southwest winds 25 to 35 mph with gusts up to 55 mph expected. For the High Wind Watch, west winds 30 to 50 mph with gusts up to 75 mph possible. * WHERE...In New Mexico, Eddy County Plains. In Texas, Eastern Culberson County. * WHEN...For the Wind Advisory, from noon CST /11 AM MST/ today to 7 PM CST /6 PM MST/ this evening. For the High Wind Watch, from Thursday morning through Thursday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ NMZ029-033-034-TXZ045>047-050>052-059>063-067>070-075-082-272- 274>276-278>282-030600- /O.NEW.KMAF.HW.A.0014.230302T1500Z-230303T0600Z/ Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Andrews-Martin-Howard-Loving-Winkler-Ector-Midland- Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Van Horn and Highway 54 Corridor-Reeves County Plains- Chinati Mountains-Marfa Plateau-Davis Mountains Foothills- Central Brewster County-Chisos Basin-Presidio Valley- Lower Brewster County- Including the cities of Tatum, Hobbs, Lovington, Eunice, Jal, Seminole, Lamesa, Gail, Andrews, Stanton, Big Spring, Mentone, Kermit, Odessa, Midland, Garden City, Monahans, Crane, McCamey, Rankin, Big Lake, Fort Stockton, Dryden, Sanderson, Van Horn, Pecos, Marfa, Alpine, Big Bend NP, Panther Junction, Marathon, Chisos Basin, Presidio, Lajitas, and Castolon 330 AM CST Tue Feb 28 2023 /230 AM MST Tue Feb 28 2023/ ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... * WHAT...West winds 40 to 50 mph with gusts up to 75 mph possible. * WHERE...Portions of southeast New Mexico and southwest and western Texas. * WHEN...From Thursday morning through Thursday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ For more information from the National Weather Service visit https://weather.gov/maf 44
1 follow-up statement
991 WWUS74 KMAF 282017 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 217 PM CST Tue Feb 28 2023 NMZ028-TXZ273-010830- /O.UPG.KMAF.HW.A.0014.230302T1500Z-230303T0600Z/ /O.EXB.KMAF.HW.W.0012.230301T1500Z-230303T0600Z/ /O.CON.KMAF.WI.Y.0015.000000T0000Z-230301T0100Z/ Eddy County Plains-Eastern Culberson County- Including the cities of Artesia, Carlsbad, and Carlsbad Caverns NP 217 PM CST Tue Feb 28 2023 /117 PM MST Tue Feb 28 2023/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST /6 PM MST/ THIS EVENING... ...HIGH WIND WARNING IN EFFECT FROM 9 AM CST /8 AM MST/ WEDNESDAY TO MIDNIGHT CST /11 PM MST/ THURSDAY NIGHT... * WHAT...For the High Wind Warning, west winds 35 to 45 mph with gusts up to 70 mph expected. For the Wind Advisory, southwest winds 25 to 35 mph with gusts up to 55 mph. * WHERE...In New Mexico, Eddy County Plains. In Texas, Eastern Culberson County. * WHEN...For the High Wind Warning, from 9 AM CST /8 AM MST/ Wednesday to midnight CST /11 PM MST/ Thursday night. For the Wind Advisory, until 7 PM CST /6 PM MST/ this evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ TXZ275-276-278>280-010830- /O.UPG.KMAF.HW.A.0014.230302T1500Z-230303T0600Z/ /O.EXB.KMAF.HW.W.0012.230301T1500Z-230303T0600Z/ Chinati Mountains-Marfa Plateau-Davis Mountains Foothills- Central Brewster County-Chisos Basin- Including the cities of Marfa, Alpine, Big Bend NP, Panther Junction, Marathon, and Chisos Basin 217 PM CST Tue Feb 28 2023 ...HIGH WIND WARNING IN EFFECT FROM 9 AM WEDNESDAY TO MIDNIGHT CST THURSDAY NIGHT... * WHAT...West winds 35 to 45 mph with gusts up to 70 mph expected. * WHERE...Chinati Mountains, Marfa Plateau, Davis Mountains Foothills and Chisos Basin, and Central Brewster County. * WHEN...From 9 AM Wednesday to midnight CST Thursday night. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ TXZ277-010830- /O.EXT.KMAF.HW.W.0012.230301T1500Z-230303T0600Z/ Davis Mountains- Including the city of Fort Davis 217 PM CST Tue Feb 28 2023 ...HIGH WIND WARNING NOW IN EFFECT FROM 9 AM WEDNESDAY TO MIDNIGHT CST THURSDAY NIGHT... * WHAT...Southwest winds 35 to 55 mph with gusts up to 75 mph expected. * WHERE...Davis Mountains. * WHEN...From 9 AM Wednesday to midnight CST Thursday night. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. Severe turbulence near the mountains will be hazardous for low flying light aircraft. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ027-TXZ270-271-010830- /O.CON.KMAF.HW.W.0012.000000T0000Z-230303T0600Z/ Guadalupe Mountains of Eddy County- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains- Including the cities of Queen, Guadalupe Mountains NP, and Pine Springs 217 PM CST Tue Feb 28 2023 /117 PM MST Tue Feb 28 2023/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST /11 PM MST/ THURSDAY NIGHT... * WHAT...West winds 45 to 65 mph with gusts up to 100 mph expected. * WHERE...Guadalupe and Delaware Mountains. * WHEN...From 7 AM CST /6 AM MST/ this morning to midnight CST /11 PM MST/ Thursday night. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. Severe turbulence near the mountains will be hazardous for low flying light aircraft. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ029-033-034-TXZ045-050-059-060-067-075-082-272-274-281-282- 010830- /O.NEW.KMAF.WI.Y.0016.230301T1500Z-230302T0300Z/ /O.EXT.KMAF.HW.A.0014.230302T1200Z-230303T0600Z/ Northern Lea County-Central Lea County-Southern Lea County-Gaines- Andrews-Loving-Winkler-Ward-Pecos-Terrell- Van Horn and Highway 54 Corridor-Reeves County Plains- Presidio Valley-Lower Brewster County- Including the cities of Tatum, Hobbs, Lovington, Eunice, Jal, Seminole, Andrews, Mentone, Kermit, Monahans, Fort Stockton, Dryden, Sanderson, Van Horn, Pecos, Presidio, Big Bend NP, Lajitas, and Castolon 217 PM CST Tue Feb 28 2023 /117 PM MST Tue Feb 28 2023/ ...WIND ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ TO 9 PM CST /8 PM MST/ WEDNESDAY... ...HIGH WIND WATCH NOW IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... * WHAT...For the Wind Advisory, southwest winds 25 to 35 mph with gusts up to 50 mph expected. For the High Wind Watch, west winds 35 to 45 mph with gusts up to 65 mph possible. * WHERE...Portions of southeast New Mexico and southwest and western Texas. * WHEN...For the Wind Advisory, from 9 AM CST /8 AM MST/ to 9 PM CST /8 PM MST/ Wednesday. For the High Wind Watch, from Thursday morning through Thursday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ TXZ046-047-051-052-061>063-068>070-010830- /O.EXT.KMAF.HW.A.0014.230302T1200Z-230303T0600Z/ Dawson-Borden-Martin-Howard-Ector-Midland-Glasscock-Crane-Upton- Reagan- Including the cities of Lamesa, Gail, Stanton, Big Spring, Odessa, Midland, Garden City, Crane, McCamey, Rankin, and Big Lake 217 PM CST Tue Feb 28 2023 ...HIGH WIND WATCH NOW IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... * WHAT...West winds 35 to 45 mph with gusts up to 65 mph possible. * WHERE...Portions of southeast New Mexico and southwest and western Texas. * WHEN...From Thursday morning through Thursday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ For more information from the National Weather Service visit https://weather.gov/maf
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this wind advisory went out at Feb 27, 9:24 PM MST, 5 hours 6 minutes earlier.
Area forecast discussion, Feb 27, 9:24 PM MST, 5 hours 6 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1024 PM CST Mon Feb 27 2023
...New AVIATION...
.SHORT TERM...
(This afternoon through Tuesday night)
Issued at 208 PM CST Mon Feb 27 2023
West-southwest quasi-zonal flow aloft continues through mid-week
consistently at 60-70kts at 500mb. A weak to marginal mountain wave
signature develops each afternoon in the Guadalupes in this setup,
with a High Wind Warning currently in effect for today here and the
Davis'. High winds each afternoon continue into Wednesday ahead of
another widespread wind event Thursday, so we've opted to place the
Guadalupe Mountains in a long-fuse High Wind Warning from
late Tuesday morning through Thursday evening.
Otherwise, weather remains fairly quiescent today and tomorrow,
though will be a bit more breezy tomorrow. Lows tonight and tomorrow
night fall into the 30s and 40s. Some stronger downslope wind
components tomorrow help push high temperatures into the 70s and mid-
80s. With persistent westerly surface flow, it will be quite dry
today and even drier tomorrow, resulting in critical fire weather
each afternoon as well. See the Fire Weather Discussion below for
more details.
-Munyan
&&
.LONG TERM...
(Wednesday through Sunday)
Issued at 208 PM CST Mon Feb 27 2023
* Damaging Winds Areawide Thursday*
The extended forecast starts off fairly quiet Wednesday before a
major storm system arrives Thursday with more damaging winds and
critical fire weather conditions. Southwesterly flow aloft will
continue over the area with a nearly continuous mountain wave across
the Guadalupe Mountains. This translates to another long-fused high
wind event that will drag through Thursday. A backdoor cold front
looks to sneak into the Permian Basin early Wednesday, but will
likely wash out and as deep mixing occurs by afternoon. Temperatures
will remain well above normal with breezy southwest winds once again
during the afternoon. This will lead to increased fire weather
concerns, especially across the western half of the area. See the
Fire Wx discussion below.
Attention then turns to a potent upper storm system over the Desert
SW that will high-tail our way by Thursday. This system has many
similarities to Sunday's storm when it comes to wind. The upper
trough will plow across the CWA during the day Thursday bringing
with it damaging winds and widespread blowing dust once again. Winds
will strengthen during the late morning hours ahead of a powerful
Pacific cold front. Wind gusts behind this front could reach upward
of 60 to 70 mph across a large part of the area, including areas
south of I-10 who largely missed the last wind event. A High Wind
Watch is likely to be issued for much if not the entire forecast
area over the next day. Enough mid level moisture and cold air will
be present across the Guadalupe Mountains and portions of SE NM to
bring a rain/snow mix, but a warm ground and low QPF amounts will
keep any impacts low. A chilly Pacific airmass will fill in behind
the front, but very dry air combined with the winds will still
promote critical fire weather conditions for much of the area.
We end the week with much calmer conditions and temperatures below
normal following another cold front Saturday. Warm and dry
conditions return early next week.
&&
.AVIATION...
(06Z TAFS)
Issued at 1021 PM CST Mon Feb 27 2023
VFR conditions remain prevailing. West winds have largely weakened
across the area and will remain light. Winds with gusts return
earlier tomorrow afternoon with the exception of FST.
&&
.FIRE WEATHER...
Issued at 208 PM CST Mon Feb 27 2023
Gusty winds will continue across the higher terrain and adjacent
plains through the rest of the afternoon. RH's have fallen to near
10 percent so we are seeing solid critical fire weather
conditions.
A large scale trough to our west will promote southwesterly flow
aloft through Thursday. Lee surface troughing will lead to mostly
a west wind across the area keeping the dryline to our east. Gusty
winds again Tuesday afternoon along with very dry air will likely
lead to more critical fire weather conditions, mainly over the NW
half of the area. A Red Flag Warning has been issued. The worst of
the weather will peak Wednesday into Thursday with yet another
potent synoptic storm set to arrive. Very warm, dry conditions
along with gusty winds Wednesday will lead to locally extreme
RFTIs, especially across the northern Permian Basin, SE NM, and
areas west of the Pecos River. By Thursday, the big even arrives
and looks similar to Sunday. The difference is more widespread
with wind gusts >60 mph are likely across much of the region. The
strongest winds are expected behind a Pacific front with
temperatures cooling during the afternoon. Very dry air will still
mix in behind the front and combine with the intense winds to
produce widespread critical fire weather conditions. We could also
see starts due to power lines snapping or sparking. Fuels have
been stable over the past couple months maintaining near normal
moisture. Yesterday may have pushed us into the dry category and
with little recovery over the next few days, it won't take much to
produce at least moderate IA activity.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 41 78 44 76 / 0 0 0 0
Carlsbad 39 72 42 71 / 0 0 0 0
Dryden 47 85 51 87 / 0 0 0 0
Fort Stockton 44 82 47 79 / 0 0 0 0
Guadalupe Pass 40 63 42 64 / 0 0 0 0
Hobbs 39 71 41 70 / 0 0 0 0
Marfa 35 76 39 76 / 0 0 0 0
Midland Intl Airport 41 77 45 74 / 0 0 0 0
Odessa 43 77 47 75 / 0 0 0 0
Wink 38 78 42 76 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
TX...High Wind Warning from 9 AM CST /8 AM MST/ Tuesday to 9 PM CST
/8 PM MST/ Thursday for Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains.
Red Flag Warning from noon CST /11 AM MST/ to 7 PM CST /6 PM
MST/ Tuesday for Andrews-Davis Mountains-Davis Mountains
Foothills-Dawson-Eastern Culberson County-Gaines-Guadalupe
Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Loving-Reeves County Plains-Winkler.
NM...High Wind Warning from 8 AM Tuesday to 8 PM MST Thursday for
Guadalupe Mountains of Eddy County.
Red Flag Warning from 11 AM to 6 PM MST Tuesday for Chaves
Plains-Eddy Plains-Lea-Sacramento Foothills and Guadalupe
Mountains.
&&
SHORT TERM...16
LONG TERM....29
AVIATION...91Hazardous weather outlook, Feb 27, 9:30 PM MST, 5 hours before
Hazardous Weather Outlook...UPDATED National Weather Service Midland/Odessa TX 1030 PM CST Mon Feb 27 2023 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-010430- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 1030 PM CST Mon Feb 27 2023 /930 PM MST Mon Feb 27 2023/ This Hazardous Weather Outlook is for southeast New Mexico, southwest Texas and western Texas. .DAY ONE...Tonight. No hazardous weather is expected overnight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A High Wind Warning is in effect Tuesday through Thursday evening for the Guadalupe and Delaware Mountains. Damaging wind is likely areawide Thursday. Critical fire weather conditions are expected Tuesday through at least Thursday, especially over Southeast New Mexico and the higher terrain of West Texas. A Red Flag Warning is in effect Tuesday afternoon for Southeast New Mexico, Northwest Texas, and the Davis Mountains. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 2:02 AM MST | Fire Weather Watch | MAF | Chaves, Eddy, Lea, Lincoln, Otero | 14 hr |
| Feb 28, 2:30 AM MST | High Wind Watch | MAF | Eddy, Lea | 35 hr |
| Feb 28, 1:17 PM MST | Wind Advisory | MAF | Lea | 31 hr |
| Feb 28, 3:43 PM MST | Red Flag Warning | MAF | Chaves, Eddy, Lea, Lincoln, Otero | 52 hr |
Nearby
Wind Advisories in New Mexico, 2023Wind Advisories in Texas, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.